# SDR SCNA20250905360

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 56,154 hours, 24,436 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Threshold
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR RUBBER FLOOR TRIM IS RIPPED UP AND A TRIPPING HAZARD. REMOVED AND REPLACED THE CARPET TO MAT THRESHOLD IAW AMM 25-27-21.
